# SDR EVCA201607060001

- Difficulty date: July 3, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N460AE
- Make and model: Bell 206L-4
- Aircraft serial: 52456
- Aircraft time: 1,068 hours, 2,771 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 70061H000T134A
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, F
- Precautionary procedure: A

## Discrepancy

WHILE APPROACHING A REMOTE UNIMPROVED LANDING SITE THE PILOT REPORTED HEARING A METAL GRINDING SOUND FROM THE ENGINE AREA FOLLOWED BY A LOSS OF HYDRAULIC POWER FOR THE FLIGHT CONTROLS. UPON LANDING FOUND HYDRAULIC FLUID LEAKING DOWN SIDE OF AIRCRAFT. MAINTENANCE INVESTIGATION FOUND THAT HYDRAULIC HOSE HAD A HOLE AND WAS LEAKING FLUID
